Gaviscon Double Action Peppermint works in two effective ways to relieve symptoms of heartburn and indigestion.
Keep heartburn and indigestion at bay with Gaviscon Double Action.
Adults and children over 12 years:
Active ingredient: Each 10ml of oral suspension contains 500mg sodium alginate, 213mg sodium bicarbonate and 325mg calcium carbonate.
Also contains: carbomer, methyl (E218) and propyl (E216) parahydroxybenzoates, sodium saccharin, peppermint flavour, sodium hydroxide and water.
The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.